Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tha Caveman

After Accutane Hyperpigmentation

Recommended Posts

I took Accutane for the last 7 months- and it did the trick. I'm in the last two weeks of taking the pill now... so take note I'm not off of it just yet.

However, around month 2 or 3 I got some pretty huge nodules that wound up leaving some brown marks on my face. They're not too noticeable, but of course it annoys the fuck out of me.

I've heard that after you're done accutane the marks have a better time healing- but don't hold me to it.

Can anyone relate or help me out?

Thanks.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×